# SDR FDEA202208181994

- Difficulty date: August 18, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24636
- Aircraft time: 77,256 hours, 28,476 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11508K0322
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT 300FT ON LANDING, WE EXPERIENCED A L HYD QTY  MESSAGE, FOLLOWED BY L HYD SYS PRESS UPON LANDING.  HYD QTY SHOWS 0.00.   DUE TO L HYD SYS TOTAL LOST OF FLUID, INTERNAL DAMAGE CHECK FOR LEFT ENGINE-DRIVEN  PUMP MUST BE PERFORMED. AMM 20-10-10-8 TEMPORARY REPAIR OF FLEXIBLE HYD HOSES INSTALLATION OF A FLEXIBLE HOSE IS NOT CONSIDERED TO BE A PERMANENT REPAIR    FOUND NOSE LANDING GEAR FLEXIBLE HOSE BROKEN.   PERFORMED TEMPORARY REPAIR AS PER AMM 20-10-10-8   USING ALTERNATE HOSE CPN 3211517 DUE TO ORIGINAL  PART NOT AVAILABLE AT STA. APPROVED FOR AN OIL.  WORK PERFORMED IAW AMM  29-11-00-2 STEP 1.E TABLE 201 "CONDITION 2. A PUMP FAILURE OR COMPLETE LOSS OF SYSTEM FLUID THAT  CAUSES HYDRAULIC FLUID CONTAMINATION.
